MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 6MM TAP, DUAL LEAD CANN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH 6MM TAP, DUAL LEAD CANN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 286715600N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, while the surgeon was prepping the pedicle with the 6mm viper tap, the tap broke off just above the first thread.This was due to the patient having very hard bone.Patient consequence? : no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Corrected data.Additional information.Device was not returned for evaluation.A review of the device history record could not be performed as the lot number is unknown.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.As no systemic trends were found, this complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6MM TAP, DUAL LEAD CANN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7850212
Report Number1526439-2018-50855
Device Sequence Number19291623
Product Code OLO
UDI-Device Identifier10705034388496
UDI-Public(01)10705034388496
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286715600N
Device Catalogue Number286715600N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1